CSpace  > 应用数学研究所
随机逼近中的Lyapunov函数(英文)
张俊华
2001
Source Publication应用数学
ISSN1001-9847
Volume000Issue:002Pages:56
Abstract本文研究了随机逼近中满足某种条件的 Lyapunov函数的存在性及如何构造L yapunov函数的问题 ,讨论了算法收敛性与相应常微分方程系统的渐近稳定性之间的关系 .
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45453
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张俊华. 随机逼近中的Lyapunov函数(英文)[J]. 应用数学,2001,000(002):56.
APA 张俊华.(2001).随机逼近中的Lyapunov函数(英文).应用数学,000(002),56.
MLA 张俊华."随机逼近中的Lyapunov函数(英文)".应用数学 000.002(2001):56.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张俊华]'s Articles
Baidu academic
Similar articles in Baidu academic
[张俊华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张俊华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.